# SDR CALA2022053001371

- Difficulty date: May 27, 2022
- Submitted: May 30, 2022
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 75,155 hours, 15,448 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Actuator
- Part number: D207011
- Condition: Inoperative
- Location: Fwd Cargo Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RAMP UNABLE TO OPEN FWD CARGO DOOR. REMOVED ACCESS PANEL ON THE INSIDE OF CARGO DOOR AND FOUND ADDED PICTURES OF DEFECT. PICTURES OF DEFECT. COUPLING DISCONNECTED FROM LATCH HOOK ACTUATOR. SHAFT IS ALSO FOUND OUT OF BEARING HOUSING. AFT TORQUE SHAFT RE-CONNECTED TO LATCH HOOK ACTUATOR IAW AMM TAS FUSELAGE. DOOR OPEN/CLOSE LIGHTS CONFIRMED OPERATING AND FWD CAR K 52-33-08-404-047. DOOR VERIFIED TO  UNLOCK, OPEN, CLOSE AND LO GO DOOR EICAS MESSAGE CONFIRMED NOT PRESENT. CK IAW AMM TASK 52-33-00-862-052 AND AMM TASK 52-33-00-862-053. ALL GREEN MARKERS VERIFIED IN POSITION AND DOOR SITS FLUSH WITH
